Announcements

Armen.J.Math. passed to a new continuous-flow method of publication

2018-06-18

Keeping in mind to accelerate the publication process, our Journal passed to a new continuous-flow method of publication, when the article is published immediately after receiving a positive review and final editing. Now we are going to publish one volume per year and each article will be published as a independent issue and page numbering.

Thank you in advance for your cooperation.

Read more about Armen.J.Math. passed to a new continuous-flow method of publication

Current Issue

Vol 10 No 5 (2018): Non-linear functionals preserving normal distribution and their asymptotic normality
Published: 2018-06-19
View All Issues

Armenian Journal of Mathematics (Armen.J.Math.) aims to publish original research papers and survey articles in all areas of mathematics, enhance the interests, talents, and achievements of all individuals in theoretical mathematics and its applications.
Armen.J.Math. accepts also review articles, short communications, conference proceedings, algorithms, Ph.D and doctoral thesis’s and other items with a detailed exposition of results, proofs, numerical experiments and examples. One of purposes is to reflect the progress of the mathematical research in Armenia and, by providing an international forum, to stimulate its further developments.
Armen.J.Math. takes advantage of the World Wide Web as a publication medium for materials containing dynamic, full-color graphics; internal and external hyperlinks to related resources; and other Web-based features.
Papers will be presented on the internet immediately after they are accepted for publication. Full-text access to all papers is available for free so as to reach the widest possible audiences.
Armen.J.Math. welcomes contributors, referees, and readers from all countries.